On transformations of index 1


Bugay L. , KELEKCİ O.

TURKISH JOURNAL OF MATHEMATICS, vol.38, no.3, pp.419-425, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 3
  • Publication Date: 2014
  • Doi Number: 10.3906/mat-1309-60
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.419-425

Abstract

The index and the period of an element a of a finite semigroup are defined as the smallest values of m >= 1 and r >= 1 such that a(m+r) = a(m), respectively. If m = 1 then a is called an element of index 1. The aim of this paper is to find some properties of the elements of index 1 in T-n, which we call transformations of index 1.